| Model Number |
IDRVULTRA2 |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/26/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a robotic laparoscopic lower anterior resection, on the rectum tissue, the stapler was not able to fire.The surgeon was able to press the green button and squeeze the handle but the jaws of the device lock on tissue and was removed by opening it.The surgical time was extended by thirty minutes or more and the surgeon had to switch to manual gun in order to complete the case.There was no patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.No visual abnormalities were noted.The electrically erasable programmable read-only memory (eeprom) was uploaded and indicated 11 autoclave cycles for the handle.A pmv representative adapter and single use loading unit (sulu) were connected to the subject handle and applied to test media.The device responded correctly and the reload was able to be fired.The reload cleanly applied staples and transected the test media.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.